Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Partition regularity and multiplicatively syndetic sets

Tom 196 / 2020

Jonathan Chapman Acta Arithmetica 196 (2020), 109-138 MSC: Primary 11B30; Secondary 05D10. DOI: 10.4064/aa190421-11-3 Opublikowany online: 19 June 2020

Streszczenie

We show how multiplicatively syndetic sets can be used in the study of partition regularity of dilation invariant systems of polynomial equations. In particular, we prove that a dilation invariant system of polynomial equations is partition regular if and only if it has a solution inside every multiplicatively syndetic set. We also adapt the methods of Green–Tao and Chow–Lindqvist–Prendiville to develop a syndetic version of Roth’s density increment strategy. This argument is then used to obtain bounds on the Rado numbers of configurations of the form $\{x,d,x+d,x+2d\}$.

Autorzy

  • Jonathan ChapmanDepartment of Mathematics
    University of Manchester
    Oxford Road
    Manchester, M13 9PL, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek